Alert archive / Colorado / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 89, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 6, 2025, 4:43 PM MDT for Huerfano County, Las Animas County, Pueblo County, Colorado. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2025, 4:43 PM MDT (22:43 UTC)
- Expired
- Jun 6, 2025, 5:30 PM MDT
- In force
- 47 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Huerfano County, CO, Las Animas County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 58 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 1:49 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 10.7 hours before the alert went out and 369 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
950
WUUS55 KPUB 062243
SVRPUB
COC055-071-101-062330-
/O.NEW.KPUB.SV.W.0089.250606T2243Z-250606T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
443 PM MDT Fri Jun 6 2025
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern Huerfano County in southeastern Colorado...
Northwestern Las Animas County in southeastern Colorado...
Southeastern Pueblo County in southeastern Colorado...
* Until 530 PM MDT.
* At 442 PM MDT, a severe thunderstorm was located 10 miles south of
Salt Creek, or 12 miles south of Pueblo, moving east at 25 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Southern Pueblo, Salt Creek, and Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.
&&
LAT...LON 3799 10480 3825 10465 3813 10409 3766 10422
TIME...MOT...LOC 2242Z 280DEG 23KT 3809 10464
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Hodanish2 follow-up statements
406
WWUS55 KPUB 062305
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
505 PM MDT Fri Jun 6 2025
COC055-062314-
/O.CAN.KPUB.SV.W.0089.000000T0000Z-250606T2330Z/
Huerfano CO-
505 PM MDT Fri Jun 6 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUERFANO COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.
&&
LAT...LON 3802 10462 3815 10452 3805 10411 3770 10421
3784 10435
TIME...MOT...LOC 2304Z 280DEG 23KT 3806 10446
$$
COC071-101-062330-
/O.CON.KPUB.SV.W.0089.000000T0000Z-250606T2330Z/
Las Animas CO-Pueblo CO-
505 PM MDT Fri Jun 6 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHWESTERN LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES...
At 504 PM MDT, a severe thunderstorm was located 12 miles southwest
of Avondale, or 15 miles south of Pueblo Airport, moving east at 25
mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe thunderstorm will remain over mainly rural areas of
northwestern Las Animas and southeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3802 10462 3815 10452 3805 10411 3770 10421
3784 10435
TIME...MOT...LOC 2304Z 280DEG 23KT 3806 10446
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Hodanish712
WWUS55 KPUB 062314
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
514 PM MDT Fri Jun 6 2025
COC071-101-062330-
/O.CON.KPUB.SV.W.0089.000000T0000Z-250606T2330Z/
Las Animas CO-Pueblo CO-
514 PM MDT Fri Jun 6 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHWESTERN LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES...
At 514 PM MDT, a severe thunderstorm was located 17 miles southwest
of Fowler, or 27 miles southeast of Pueblo Airport, moving southeast
at 45 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe thunderstorm will remain over mainly rural areas of
northwestern Las Animas and southeastern Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3790 10444 3803 10443 3809 10429 3804 10411
3770 10421 3784 10435
TIME...MOT...LOC 2314Z 299DEG 38KT 3795 10426
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
HodanishWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:37 PM MDT, 2 hours 6 minutes earlier. Its key messages:
- Severe thunderstorms likely through this evening across the southeast plains with all severe hazards possible.
- Warmer Saturday, with a decrease in storm chances, and only some isolated activity expected over the mountains and along the New Mexico border.
- Scattered to numerous showers and thunderstorms return to the region on Sunday, continuing through next week, while temperatures remain seasonably warm.
Area forecast discussion, Jun 6, 2:37 PM MDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 237 PM MDT Fri Jun 6 2025 .KEY MESSAGES... - Severe thunderstorms likely through this evening across the southeast plains with all severe hazards possible. - Warmer Saturday, with a decrease in storm chances, and only some isolated activity expected over the mountains and along the New Mexico border. - Scattered to numerous showers and thunderstorms return to the region on Sunday, continuing through next week, while temperatures remain seasonably warm. && .SHORT TERM /THROUGH SATURDAY/... Issued at 214 PM MDT Fri Jun 6 2025 Not much change in the latest thinking with a favorable evening for severe thunderstorms across the southeast plains capable of all hazard types from very large hail to damaging winds and even a couple of tornadoes. HREF mean CAPE values are sitting around 1000-1500 J/kg, which is not too far off SPC Mesoanalysis values. If dew points can maintain in the low 50s along the I-25 corridor around peak heating we could easily yield some higher CAPE values per NAM soundings. Up to 2000+ J/kg will be possible farther east across the plains with upper 50s to lower 60 dew points. Impressive deep layer shears 50+ kts and favorable low level helicities will continue to favor supercell development with straight line hodographs suggest storm splits. Low level hodograph curvature improves into the evening across the eastern plains and SSCRAM output suggest unconditional tor probabilities maximizing around LHX eastward after 00z. HREF updraft helicities show some impressive swaths across the southeast plains and Tornado watch will continue through 03z with a possible need to extend for an hour across far southeast plains until 04z. Activity will gradually pull eastward through the evening and exit eastern CO overnight. Will need to watch for possible ground fog development overnight, particularly across the far eastern plains. Saturday will be a down day for thunderstorms, providing a much needed break from severe thunderstorms of late. Upper trough which is forcing today's convection will be east of the area which ushers in some drier dew points and more subsident conditions. There is another much weaker wave that glances by to the northeast during the afternoon. Could see some isolated thunderstorms across southern areas in the afternoon, but lower CAPE suggests sub severe thunderstorms for now. Temperatures will rebound around 5 degrees. -KT && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... Issued at 308 AM MDT Fri Jun 6 2025 Northern stream wave sends a cold front through the plains Sat night/Sun morning, bringing a renewed surge of easterly upslope winds by afternoon. Instability is modest (CAPE 500-1000 J/KG) most locations, though higher dewpoints over the far sern corner of the plans may boost CAPE toward 1500 J/KG by late day. Overall, expect an upturn in t-storm coverage over the ern mountains and across the plains Sun afternoon/evening, with few strong storms possible in the more unstable air mass over the far southeast. Max temps Sunday to drift downward a few degf versus Sat, as cold front ushers in a slightly cooler air mass over the ern half of the area. Northwest flow aloft persists Mon/Tue across the region, with afternoon/evening storms both days, most numerous over the eastern mountains and across the plains. Upper ridge then shifts east by mid/late week, with flow become more wly over CO. Moisture remains in place, and with several weak short waves progged to migrate through the western U.S., daily shower/thunderstorm chances will continue. Temps will remain seasonably warm through the period. && .AVIATION /12Z TAFS THROUGH 12Z SATURDAY/... Issued at 1035 AM MDT Fri Jun 6 2025 KCOS and KPUB are under the risk for strong to severe thunderstorms later today with large hail and damaging winds the most likely risks at both terminals. For that reason have included a Tempo group in both terminals for hail in the 21z to 01z timeframe. Could see brief IFR vis and cigs under the heavier storm cores with hail up to 2 inches in diameter. Risk should push east of the terminals after 01z with a low end probability of some stratus or ground fog developing towards 10-11z. Given the high uncertainty, kept a SCT010 group in for now as winds don't attain a persistent upslope direction to make that scenario more probable. Saturday will see a return of drier weather for both terminals. KALS will remain VFR with thunderstorms likely to stay well off to the north and east. Winds will increase out of the southwest and gust up to 25 kts through the afternoon though wind directions could get influenced by thunderstorm outflows outside of the vicinity of the terminal from the north and east during the late afternoon and early evening. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...KT LONG TERM...PETERSEN AVIATION...KT
Hazardous weather outlook, Jun 6, 10:35 AM MDT, 6 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1035 AM MDT Fri Jun 6 2025 COZ058>089-093>099-071645- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1035 AM MDT Fri Jun 6 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Severe thunderstorms are likely again this afternoon and evening, mainly from the I-25 Corridor eastward across the southeast plains. Activity is expected to start around noon over the higher terrain and Palmer Divide, but the most probable time window for severe thunderstorms will be between 2 PM and 8 PM, and all modes of severe weather will be possible. Large hail up to around 3 inches in diameter, and wind gusts of 60-80 mph are possible. Tornadoes will be possible as well with the greatest risk east of I-25. Flash flooding of urban areas and burn scars will be possible if stronger storms impact those locations. Activity will decrease along the I-25 corridor after 7 PM and will move out of the southeast plains around Midnight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms will become weaker and more isolated in coverage on Saturday, then a better chance for storms develops for Sunday through much of next week. The greatest hazards from any thunderstorms in this period are expected to be small hail, gusty outflow winds, heavy rainfall and lightning. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 31/31
In the hours before
Special weather statement, Jun 6, 3:16 PM MDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
316 PM MDT Fri Jun 6 2025
COZ083-086-062145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
316 PM MDT Fri Jun 6 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FREMONT AND
NORTHWESTERN PUEBLO COUNTIES THROUGH 345 PM MDT...
At 316 PM MDT, Doppler radar was tracking a strong thunderstorm near
Florence, or 25 miles west of Pueblo, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pueblo, Florence, Pueblo West, Pueblo Reservoir, and Penrose.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM MDT for central and
southeastern Colorado.
&&
LAT...LON 3827 10514 3837 10516 3848 10469 3827 10464
TIME...MOT...LOC 2116Z 258DEG 22KT 3831 10508
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Jun 6, 3:46 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Pueblo CO
346 PM MDT Fri Jun 6 2025
COZ079-083-086-062215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
346 PM MDT Fri Jun 6 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FREMONT...
NORTHEASTERN CUSTER AND NORTHWESTERN PUEBLO COUNTIES THROUGH 415 PM
MDT...
At 346 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Penrose, or 17 miles west of Pueblo, moving east
at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Pueblo, Pueblo Airport, Pueblo Reservoir, Salt Creek, Blende, Pueblo
West, Pinon, Avondale, Penrose, Pueblo Depot, and Wetmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM MDT for central and
southeastern Colorado.
&&
LAT...LON 3810 10511 3840 10505 3850 10439 3814 10434
TIME...MOT...LOC 2146Z 258DEG 22KT 3830 10494
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, Jun 6, 4:35 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
435 PM MDT Fri Jun 6 2025
COZ088-094-062300-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
435 PM MDT Fri Jun 6 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL LAS ANIMAS COUNTY
THROUGH 500 PM MDT...
At 435 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Trinchera, or 23 miles east of Trinidad, moving east
at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of south central Las
Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.
&&
LAT...LON 3713 10416 3721 10415 3728 10382 3707 10382
TIME...MOT...LOC 2235Z 269DEG 21KT 3716 10407
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SimcoeLocal storm report, Jun 6, 4:36 PM MDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
436 PM MDT Fri Jun 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM Hail 1 SSW Kim 37.24N 103.35W
06/06/2025 M2.00 Inch Las Animas CO Storm Chaser
&&Local storm report, Jun 6, 4:37 PM MDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
437 PM MDT Fri Jun 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM Hail 15 ESE Kim 37.18N 103.09W
06/06/2025 M2.00 Inch Las Animas CO Storm Chaser
&&Local storm report, Jun 6, 4:38 PM MDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
438 PM MDT Fri Jun 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM Hail 16 W Campo 37.11N 102.86W
06/06/2025 M2.00 Inch Baca CO Storm Chaser
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:11 PM MDT | Special Weather Statement | PUB | Baca | 34 min |
| Jun 5, 6:15 PM MDT | Special Weather Statement | PUB | Otero | 45 min |
| Jun 5, 6:54 PM MDT | Special Weather Statement | PUB | Bent | 51 min |
| Jun 5, 7:08 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 52 min |
| Jun 5, 7:13 PM MDT | Special Weather Statement | PUB | Bent | 47 min |
| Jun 5, 7:42 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 48 min |
| Jun 5, 7:58 PM MDT | Special Weather Statement | PUB | Kiowa | 47 min |
| Jun 5, 8:03 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 27 min |
| Jun 5, 8:29 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 46 min |
| Jun 5, 8:39 PM MDT | Tornado Warning | PUB | Baca | 36 min |
| Jun 5, 8:43 PM MDT | Special Weather Statement | PUB | Baca | 32 min |
| Jun 5, 8:55 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 35 min |
| Jun 5, 9:14 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 16 min |
| Jun 5, 9:29 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 16 min |
| Jun 6, 12:28 PM MDT | Special Weather Statement | PUB | Gunnison | 17 min |
| Jun 6, 12:54 PM MDT | Special Weather Statement | PUB | Saguache | 51 min |
| Jun 6, 12:58 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Jun 6, 1:33 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jun 6, 1:45 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Jun 6, 1:58 PM MDT | Special Weather Statement | PUB | 32 min | |
| Jun 6, 2:00 PM MDT | Special Weather Statement | PUB | Fremont | 45 min |
| Jun 6, 2:14 PM MDT | Special Weather Statement | PUB | 31 min | |
| Jun 6, 2:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 45 min |
| Jun 6, 2:30 PM MDT | Special Weather Statement | PUB | 30 min | |
| Jun 6, 2:40 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 35 min |
| Jun 6, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 32 min |
| Jun 6, 2:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jun 6, 2:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 21 min |
| Jun 6, 2:55 PM MDT | Special Weather Statement | PUB | Custer | 35 min |
| Jun 6, 3:05 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 40 min |
| Jun 6, 3:16 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Jun 6, 3:26 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 34 min |
| Jun 6, 3:28 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 47 min |
| Jun 6, 3:38 PM MDT | Tornado Warning | PUB | El Paso | 17 min |
| Jun 6, 3:46 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Jun 6, 3:52 PM MDT | Tornado Warning | PUB | Baca, Las Animas | 23 min |
| Jun 6, 3:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Jun 6, 4:09 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 51 min |
| Jun 6, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 31 min |
| Jun 6, 4:21 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 39 min |
| Jun 6, 4:29 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 31 min |
| Jun 6, 4:35 PM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| Jun 6, 4:44 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 31 min |
| Jun 6, 4:45 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 30 min |
| Jun 6, 4:56 PM MDT | Special Weather Statement | PUB | Baca | 34 min |
| Jun 6, 5:10 PM MDT | Special Weather Statement | PUB | Crowley | 35 min |
| Jun 6, 5:21 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jun 6, 5:26 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 34 min |
| Jun 6, 5:36 PM MDT | Tornado Warning | PUB | Las Animas, Otero, Pueblo | 24 min |
| Jun 6, 5:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jun 6, 5:54 PM MDT | Special Weather Statement | PUB | Kiowa | 36 min |
| Jun 6, 5:57 PM MDT | Tornado Warning | PUB | Las Animas, Otero | 48 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.